Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The eigenvalue spectrum as moduli for compact Riemann surfaces

Author: Scott Wolpert
Journal: Bull. Amer. Math. Soc. 83 (1977), 1306-1308
MSC (1970): Primary 30A46, 30A58, 20H10; Secondary 53C25
MathSciNet review: 0499329
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Uniformization, moduli, and Kleinian groups, Bull. London Math. Soc. 4 (1972), 257-300. MR 348097
  • 2. L. Ehrenpreis, An eigenvalue problem for Riemann surfaces, Ann. of Math. Studies 66 (1971), 131-140. MR 447562
  • 3. I. M. Gel'fand, Automorphic functions and the theory of representations, Proc. internat. Congr. Math., Stockholm, 1962, pp. 74-85. MR 175997
  • 4. I. M. Gel'fand, M. I. Graev and I. I. Pyatetskii-Shapiro, Representation theory and automorphic functions, W. B. Saunders, Philadelphia, 1969. MR 233772
  • 5. H. P. McKean, Selberg's trace formula as applied to a compact Riemann surface, Comm. Pure Appl. Math. 25 (1972), 225-246. MR 473166
  • 6. D. Mumford, A remark on Mahler's compactness theorem, Proc. Amer. Math. Soc., 28 (1971), 289-294. MR 276410
  • 7. R. Schoen, S. Wolpert and S. T, Yau, Estimates for the first eigenvalue of a Riemann surface (preprint).
  • 8. A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. 20 (1956), 47-87. MR 88511

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A46, 30A58, 20H10, 53C25

Retrieve articles in all journals with MSC (1970): 30A46, 30A58, 20H10, 53C25

Additional Information


American Mathematical Society